# SDR SIMA200805106

- Difficulty date: February 18, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 20,291 hours, 20,219 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900001
- Part serial: 248
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4104, CREW REPORTED RIGHT MAIN LANDING GEAR DID NOT SHOW UP AND LOCKED ONLY IN TRANSIT.  CREW RETURNED TO MQT WITH NO FURTHER INCIDENTS.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT  MAIN LANDING GEAR UPLOCK BOX IAW EMB AMM 32-33-10 AND NR 8194;AND NR 8194;AND NR 8194; AIRCRAFT RETURNED TO SERVICE.
